# SDR SWIA971901

- Difficulty date: July 27, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N193SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120088
- Aircraft time: 30,427 hours, 36,812 cycles
- Engine: Pwa PW118B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF GEAR WOULD NOT COME UP, ALL GREEN LIGHTS STAYED ON.  NOSE AND RIGHT MAIN RED ''A'' CAME ON WITH  HANDLE IN UP POSITION.  IN DOWN POSITION ALL REDS OUT AND ALL GREENS ON, NORMAL DOWN INDICATION.  REPLACED LANDING GEAR RELAY BOX WHICH WAS CHATTERING IAW MM 32-31 -02.  S/N ON:  120071R AND S/N OFF:  120119.  OPS CHECK GOOD.
